# SDR UALA2009031000069

- Difficulty date: January 6, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 59,804 hours, 7,175 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 784455
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS VERY DIM ACROSS DOOR 4 LT LOWER WALL EMERGENCY LIGHT, LOWER WALL GALLEY AREA, DOOR 4 LT FWD.  EMERGENCY EXIT LIGHT SIGN, DOOR 4 RT AFT EXIT EMERGENCY LIGHT SIGN AND SEAT ROWS 45 LT THRU 53 LT.  REPLACED POWER FEEDER CABLE. ALL LIGHTS OPS CK NORMAL.
